# SDR CALA9701732

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6524691135
- Condition: Corroded
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AND DEBONDING 65 INCHES FROM INBOARD END OF LT WING INBOARD MIDFLAP UPPER TRAILING EDGE.  THE LT WING INBOARD MIDFLAP UPPER TRAILING WAS REMOVED, REPAIRED, AND REINSTALLED IAW SRM 51-30-2, 51-10-6, 51-10-1, AND 51-20-4.
